# SDR AALA202408139521

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER FORWARD SPAR J-CHANNEL HAS HAD THE INTERIM REPAIR PERFORMED PREVIOUSLY ON THE RIGHT HAND RELIEF CUTOUT PER AARD 55-30-09-3 REPAIR 3. COMPLETED PERMANENT REPAIR. PER AARD 55-30-09-3 REPAIR 3.
